MAUDE Adverse Event Report: ARTHREX, INC. CHONDRO PICK, CONVEX, 60 DEGREE TIP; MANUAL INSTR, GENERAL SURGICAL

ARTHREX, INC. CHONDRO PICK, CONVEX, 60 DEGREE TIP; MANUAL INSTR, GENERAL SURGICAL
Model Number CHONDRO PICK, CONVEX, 60 DEGREE TIP
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2022
Type of Reportable Event Malfunction
Event or Problem Description
On 08/25/2022, it was reported by a sales representative via (b)(4) that a ar-8672 chondro 60 degree tip, and a ar-8671 chondro 90 degree tip bent.This occurred during an unknown case.The case was completed, with no patient effect reported.
 
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint not confirmed.Upon visual inspection, no problem was noted with the device.

Brand Name
CHONDRO PICK, CONVEX, 60 DEGREE TIP
Common Device Name
MANUAL INSTR, GENERAL SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19385791
Report Number1220246-2024-03769
Device Sequence Number17139398
Product Code MDM
UDI-Device Identifier00888867044654
UDI-Public00888867044654
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCHONDRO PICK, CONVEX, 60 DEGREE TIP
Device Catalogue NumberAR-8672
Device Lot Number01104401
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/15/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2022
Initial Report FDA Received Date05/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown